# SDR 97ZZZX4865

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: P2CHD
- Make and model: Boeing 1072
- Aircraft serial: 2003
- Engine: Ge CT581401
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: ACL102
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 1,324 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD BEEP UP, BUT NOT DOWN.  EMERG SYS WORKED AS REQUIRED.  FOUND THE SYS WOULD APPEAR TO WORK NORMALLY ON THE GROUND, BUT WOULD FAIL DURING RAPID CLTV INPUTS.  EVEN THE EMERGENCY SYSTEM FAILED TO BREAK IT FREE.  TAPPING THE UNIT WITH A SCREW DRIVER 'BROKE' THE SYSTEM FREE ALLOWING 'NORMAL'OPS.  REPLACED THE ACTUATOR.  RESUMED OPERATIONS.  TROUBLESHOOTING FOUND THE ACTUATOR WAS 'SLOW' AND NOTICEABLY QUIETER THAN THE NORMALLY OPERATING NR 2 ENG ACTUATOR.  INSTALLED ACTUATOR S/N 038; TT NEW.  THIS UNIT AT FIRST APPEARED TO WORK ALSO.  THEN IT TOO WOULD FAIL UNDER CLTV INPUT, QUIET AND SLOW.
